# SDR AALA201803229014

- Difficulty date: February 10, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301200
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE RT ELEVATOR HONEYCOMB CORE STRUCTURE UPPER SKIN PANEL,  8 INCHES INBOUND FROM RIB 10 AND 3.5 INCHES FROM TRAILING EDGE.  REPAIRED THE LEFT ELEVATOR SKIN IAW SRM 55-21-11-300-005, PARA 2A.
